Magnetic Schröodinger operators with discrete spectra on non-compact Kähler manifolds

PDF Version Also Available for Download.

Description

This article identifies a class of magnetic Schrödinger operators on Kähler manifolds which exhibit pure point spectrum.

Physical Description

10 p.

Creation Information

Anghel, Nicolae May 17, 2013.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by UNT College of Arts and Sciences to Digital Library, a digital repository hosted by the UNT Libraries. It has been viewed 29 times , with 13 in the last month . More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Author

Publishers

Provided By

UNT College of Arts and Sciences

The UNT College of Arts and Sciences educates students in traditional liberal arts, performing arts, sciences, professional, and technical academic programs. In addition to its departments, the college includes academic centers, institutes, programs, and offices providing diverse courses of study.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

This article identifies a class of magnetic Schrödinger operators on Kähler manifolds which exhibit pure point spectrum.

Physical Description

10 p.

Notes

Abstract: We identify a class of magnetic Schrödinger operators on Käler manifolds which exhibit pure point spectrum. To this end we embed the Schröinger problem into a Dirac-type problem via a parallel spinor and use a Bochner-Weitzenböck argument to prove our spectral discreteness criterion

Source

  • Analele Universitatii "Ovidius" Constanta - Seria Matematica, 2013. Constanta, Romania: Ovidius University

Language

Item Type

Identifier

Unique identifying numbers for this article in the Digital Library or other systems.

Publication Information

  • Publication Title: Analele Universitatii "Ovidius" Constanta - Seria Matematica
  • Volume: 20
  • Issue: 2
  • Pages: 11-20

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Submitted Date

  • August 2011

Accepted Date

  • February 2012

Creation Date

  • May 17, 2013

Added to The UNT Digital Library

  • Feb. 1, 2018, 6:37 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 13
Total Uses: 29

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

Citations, Rights, Re-Use

Anghel, Nicolae. Magnetic Schröodinger operators with discrete spectra on non-compact Kähler manifolds, article, May 17, 2013; Berlin, Germany. (digital.library.unt.edu/ark:/67531/metadc1065405/: accessed April 25, 2018), University of North Texas Libraries, Digital Library, digital.library.unt.edu; crediting UNT College of Arts and Sciences.